Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Dizzy, took 40 mg of vyvanse - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 36 Questions
User :   i feel really dizzy and I took 40 mg of vyvanse
Doctor :   hi,
Doctor :   Doctor :   yes, its a sideffect
User :   hi i feel weird and took 40 mg of vyvanse is any drug interaction with this med
Doctor :   it does have sedative effect
User :   but i read that it is a cns stimulant and it does not let you sleep
User :   is there anything I can take like vitaminc to decrease its effects
Doctor :   the actions are dose dependent
User :   I have taken vitaminc and fuit juices at the same time is there an antidote
User :   I feel weird
User :   I taken it before but not felt like this before
User :   can it be related to not eating as well as I barely ate the wholw day
Doctor :   also there are recorded cases of stimulation of vestibular apparatus ( which maintains balance ) by the Vyvnase
User :   ?
User :   What does that mean
User :   O ok thats why i am dizzy I guess, is there anything to decrease its effects
Doctor :   its a structure in the ear which helps in maintaining the balance , stimulation of it by some drugs like Vyvnase can cause dizziness
User :   is there anything I can take to decrease its effects
Doctor :   Dizziness is very common minor sideeffect of Vyvnase. which will fade over time
User :   should I take a nap for the dizziness?
Doctor :   yes, there are drugs which alleviate the symptom but , they need a written prescription
Doctor :   a nap will help
User :   anithyng otc
Doctor :   taking electrol ( ORS ) solution will help
User :   but I should eat before to help as well I guess. What are symptoms that I should be aware that needs medical attention
Doctor :   if dizziness is coupled with muscle weakness , rashes over ta body, breathlessness ten you my have to rush to the nearby doctor
User :   I also took half a bottle of tea maybe it increased the effect?
Doctor :   also watch for tremors
User :   and gynseng as well
Doctor :   yes, tea can aggravate it , as the effect of it is same as vyvnase
User :   should I buy the electrol?
Doctor :   I am sorry may i know what is GYNSENG ?
Doctor :   yes, electrol in powder form will b available
User :   sorry its gynco byloba
User :   ginco biloba
User :   ginkgo
Doctor :   the herb may not be helping , but for sure it does no harm

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor